# SDR SWAA2023060542926

- Difficulty date: April 29, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 LOCATED SLAT STATION 322.71 LOWER SKIN AT RT WING 2023-299144<[01] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 210138003. DUE DATE: 27-MAR-24.;[02] PERFORMED PERMANENT REPAIR ON SLAT 7 BTW LEVEL SLAT STATION 313.21 TO SLAT STATION 335.20 LOWER SKIN AT RT WING IAW SRM B737-700 57-42-02-2R-8 REPAIR 8 FIG 202 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON SLAT 7 BTW LEVEL SLAT STATION 313.21 TO SLAT STATION 335.20 LOWER SKIN AT RT WING IAW SRM B737-700 57-42-02-2R-8 REPAIR 8 FIG 202 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW.
